# SDR UALA2011010300032

- Difficulty date: January 3, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 58,364 hours, 8,464 cycles
- Engine: Pwa PW4090
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE LOOP 2 ENG L STATUS MESSAGE.  VISUAL INSP C-OUT ON LT ENG FIRE LP2 WIRINGS FOUND CHAFING AT 2 CLAMP AREAS BETWEEN M2600 4 & M26005.  TEFLON TAPE N LACING APPLIED AT 2 STATED LOCATIONS, FIRE SYS TEST CUTOUT FOUND PASSED.  NO MESSAGE.
